MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER
Model Number 393-090
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer reference number: (b)(4).According to the complaint the hospital reported, while performing a blood gas test for a patient, after completing the test and printing the report, it was discovered that the internal clock of the abl90 flex analyzer (serial no; (b)(6) was incorrect.The correct time was 17:37 on (b)(6) 2025, but the actual displayed time was 11:57 on (b)(6) 2023.The incorrect time display caused the report time to not match the actual test time.
 
Event or Problem Description
Radiometer reference number: (b)(4).According to the complaint the hospital reported, while performing a blood gas test for a patient, after completing the test and printing the report, it was discovered that the internal clock of the abl90 flex analyzer (serial no: (b)(6)) was incorrect.The correct time was 17:37 on (b)(6) 2025, but the actual displayed time was 11:57 on (b)(6) 2023.The incorrect time display caused the report time to not match the actual test time.New information received on 12jun2025: the engineer reported that there was a sudden power outage at the customer's site.After the analyzer was restarted, there was an issue with time disorder.It returned to normal after being reset.The servicedump is unavailable.
 
Additional Manufacturer Narrative
The radiometer investigation has found that the failure is not related to production process; however, the specific root cause remains unknown, due to insufficient information provided.It is communicated to the customer that this situation could occur and that customer is responsible to set the right date time when asked.Date time is already corrected.

Brand Name
ABL90 FLEX ANALYZER
Common Device Name
ABL90 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
ditte krøyer
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key22192989
Report Number3002807968-2025-00078
Device Sequence Number9310916
Product Code CHL
UDI-Device Identifier05700693930909
UDI-Public(01)05700693930909(10)R1196N002
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-090
Device Catalogue Number393-090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown